Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I'm afraid my situation is a bit tricky. I am currently on birth control (ortho tri cyclen to be exact) and last month I missed a few pills at the end of the pack. I read the directions on the pill and it said to start a new pack so I did. I got my period at a different time than normal after that, and assumed it was just due to the mix up with the pills. I then noticed spotting like 2 weeks after my period, which has lasted for about 5 to 7 days now. My boyfriend and I had sex right before the spotting. I am terribly confused and panicked and took a pregnancy test even though I know it's too early to. It came back negative, but the thought of having to wait another week for my period is unbearable! The discharge is brownish and light. I don't have any other symptoms except last night I got really nauseous right before bed time, but also it was just my first day back at the gym and I think I was just really out of shape. Is this normal when you mess up your birth control pills, or can I actually be pregnant? I'm not prepared for this at all! Yikes!

Loading...

Well, since you had sex just before the spotting the most probable reason for brownish spotting to happen is small irritations to your cervix which was already overly sensitive because when you skipped pills and everything you also messed up levels of your hormones that directly affect the tissue of your uterus and cervix. Since you started the new pack there really were no chances that you were actually ovulating which is the main and necessary condition for you to get pregnant. Just wait a little bit untill things get back to normal, spotting is most likely caused by change in the timing of birth control pills.
Reply

Loading...